# SDR AALA202108184548

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 4 ELEVATOR ON RIGHT HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING NUMBER 4 ON RIGHT HORIZONTAL STABILIZER PER AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
